# SDR FDEA201208132974

- Difficulty date: August 13, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24371
- Aircraft time: 51,823 hours, 22,005 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 140N20044
- Condition: Gouged
- Location: Bs 1280 S11-14r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS1280 S11 - 14R, DAMAGE FOUND  TO  BE  OUT  OF  LIMITS  IAW  SRM  53-00-07,  DETAIL II  FIG 101 SH.  3.  INSTALLED NEW FRAME REPAIR IAW SRM 51-40-02 AND SRM 53-00-07 REPAIR 3, DETAIL  II, FIG 201, SHEET 3 . MAJOR REPAIR
